MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ILESTO 7 VR-T DF-1; ICD

BIOTRONIK SE & CO. KG ILESTO 7 VR-T DF-1; ICD
Model Number 383578
Medical Device Problem Codes Failure to Interrogate (1332); Premature End-of-Life Indicator (1480)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2021
Type of Reportable Event Malfunction
Event or Problem Description
Device remains implanted.Device appears to be at eos and is not responding to interrogation.Device will be changed out as soon as possible.No adverse patient events reported.Should additional information become available, it will be added to this file.
 
Additional Manufacturer Narrative
We received your event description for the above mentioned device and would like to thank you for supporting our post-market surveillance.As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The information you provided has been entered into our quality system as a complaint.These types of complaints are used to evaluate systems and device performance throughout our organization and help to maintain and improve the performance of our devices.Should additional relevant information or the device itself become available, the investigation will be updated.Please note this icd is affected by a field safety corrective action, bio-lqc, initiated in march 2021.
 
Additional Manufacturer Narrative
(b)(6) 2021 device explanted.We received your event description for the above mentioned device and would like to thank you for supporting our post-market surveillance.As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The information you provided has been entered into our quality system as a complaint.These types of complaints are used to evaluate systems and device performance throughout our organization and help to maintain and improve the performance of our devices.Should additional relevant information or the device itself become available, the investigation will be updated.Please note this icd is affected by a field safety corrective action, bio-lqc, initiated in march 2021.

Brand Name
ILESTO 7 VR-T DF-1
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key12244916
Report Number1028232-2021-04216
Device Sequence Number4742101
Product Code LWS
UDI-Device Identifier04035479125349
UDI-Public04035479125349
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number383578
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/26/2021
Supplement Date Received by Manufacturer08/02/2021
07/27/2021
Initial Report FDA Received Date07/29/2021
Supplement Report FDA Received Date08/09/2021
08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age76 YR